Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Experiencing a tingling in big toe while urinating. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
My husband is experiencing a tingling in his big toe while urinating, why?
Posted Sun, 12 Aug 2012 in Men's Health
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Tingling sensation in any part of the body, most of times will be due to weakness in the nerves or temporary blockade of the blood vessels supplying the nerves.

Many people experience such tingling when in a position which hampers the blood supply to the nerve.

Also I would assure you that the urination per say do not have any relation with the tingling unless its the position he takes is causing a temporary block in the blood supply to the big toe.

I suggest him to wear soft slippers all the time till he is sure that the symptom never recurred.If it continuous for long time then there would be need for a Doppler arterial scan which identifies such circulation disturbances.

Hope I answered your query.

Please come up with follow ups if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor